MDJunction - People Helping People
 
Ask a Question
01/20/2013 08:05 AM

Trileptal and Latuda

tinlizzy
Posts: 2378
Senior Member

I was just switched from Lamictal, Risperadone, Trazodone, and Klonopin to Trileptal, Latuda Trazodone, Ambien, and Klonopin. Does anyone have experience with this type of cocktail? I take the Latuda and 1/2 the Trileptal in the morning and am in a coma by 1pm.

I feel as if I'm taking pills by the handfuls. Yuch!

Reply

01/20/2013 08:15 AM
manicmetoo
manicmetoo  
Posts: 1313
Senior Member

My cocktail is different, but I spoke with my pdoc and am able to take the sedating meds all at night. Maybe check with your pdoc. This has happened to me numerous times.

01/20/2013 02:51 PM
Joy75
Joy75  
Posts: 16593
Group Leader
I'm an Advocate

I don't take your combination, but I don't think you should feel like you are in a coma by 1 pm. That doesn't sound right. I would give it some time though to see if your body adjusts to the medications. I hope they end up being a good fit for you and can get you to a stable place. Keep us updated on how you are doing. I wish you much luck!

01/22/2013 04:44 AM
tinlizzy
Posts: 2378
Senior Member

Thanks for the replies! I took all my meds last night so I will see if I get sleepy today. I really hope not because even though I am self-employed I am getting seriously behind.

01/22/2013 05:28 AM
smiley8019
Posts: 95
Member

I am not taking either of those (abilify is a similar drug). I know it made me sleepy for a couple of weeks, but then it got better. Maybe it will wear off?

01/22/2013 06:08 AM
sarahtroy
sarahtroy  
Posts: 14312
Group Leader
I'm an Advocate

I have experience with ambien and Latuda, but I've never had the same combination you're on. I found Latuda extremely sedating when I first went on it and for about 4-6 weeks afterward.

In addition to the responses you receive in this thread, you might want to check our archives for these drugs. Here is how to do so: http://www.mdjunction.com/forums/bipolar-support-forums/ general-support/10056836-did-you-know-mdj-search-bar- archives

I hope your meds give you the relief you need soon. Best wishes.


01/24/2013 05:03 AM
tinlizzy
Posts: 2378
Senior Member

I have started to take the trileptal and latuda at night because I can not miss any more work. I wake with a horrible hangover. I took the latuda with dinner last and threw up everything within ten minutes. I am trying to be patience but these side effects are for the birds.

01/24/2013 05:12 AM
forgedinfire
 
Posts: 243
Member

Maybe give it a little more time ? And if things don't improve,ask your doc for an adjustment. In the meantime,maybe avoid activities needing quick response times like driving.

01/24/2013 09:30 AM
tinlizzy
Posts: 2378
Senior Member

BTW don't take latuda with grapefruit or grapefruit juice. It increases any side effects you might have hence the vomiting I had last night.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved